# SDR AU510002083

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Worn
- Location: Control Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL VALVE CONNECTOR PLUG WIRE WORN AND SHORT CIRCUITING TO PIN `B`.
